# SDR CALA2020122801410

- Difficulty date: December 28, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748
- Aircraft time: 15,051 hours, 5,280 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL PRESSURE INDICATION LOW OR ZERO (RED) ENGINE 1 ALL OTHER ENGINE  INSTRUMENTS NORMAL.  WORK ORDER NUMBER: 3002348.  COMMENT: UPDATED MAA CODE FIX USING VENDOR MAA SCREEN LOG ENTERED TO ACCOUNT FOR WORK PERFORMED MAC RELATED WORK ORDER 000000003002348 AND PRTR CONTRACT MX COMPLETE INITIAL EVALUATION AND CONFIRMED OIL LEAK FROM ENGINE 1 LUBE UNIT ASSEMBLY.  EFS HAS BEEN ASSIGNED TO COMPLET A/C REPAIR AND RECOVERY, REF L/P 5648650 MAC METER INITIATED FOR WITH VENDOR ID V123456 CONTRACT MX COMPLETE INITIAL EVALUATION AND CONFIRMED OIL LEAK FROM ENGINE 1 LUBE UNIT ASSEMBLY.  EFS HAS BEEN ASSIGNED TO COMPLET A/C REPAIR AND RECOVERY,REF L/P 5648650.
